Classes of regular Sobolev mappings
- Authors: Bongiorno, D.
- Publication year: 2008
- Type: Proceedings
- OA Link: http://hdl.handle.net/10447/127402
Abstract
We prove that a slight modification of the notion of α-absolute continuity introduced in [D. Bongiorno, Absolutely continuous functions in Rn, J. Math. Anal. Appl. 303 (2005) 119–134] is equivalent to the notion of n, λ-absolute continuity given by S. Hencl in [S. Hencl, On the notions of absolute continuity for functions of several variables, Fund. Math. 173 (2002) 175–189].